Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Vaginal walls are swollen, on copper IUD, back pain. What could be wrong?

Hello, I m 24 and started my period 3 days ago. I noticed that my vaginal walls are swollen. I use a menstrual cup instead of tampons and pads and when inserted it would not open up i m assuming due to the swelling . I have a copper IUD so i checked to make sure i can still feel the strings. I still can fell them but the position of my cervix has changed. It is kind of tilted to the side. I am also having lower back pain which i don t usually have with my periods. Also a lighter flow and more cramping. What do you think?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2016

Above clinical features are mostly associated with the adverse effect of Copper-T. Pelvic infection, low back pain, abdominal cramp, irregular spotting etc are quite common among Cu-T user. Displaced Cu-T is the underlying cause.

Kindly, consult with your gynecologist for a pelvic examination and you may need to change or remove the Cu-T for better compliance. Maintain genital hygiene properly.

Hope, it helps for you. Good luck.
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor